By Topic

On regularizing singular systems by decentralized output feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dianhui Wang ; Dept. of Intelligent Control, Dalian Maritime Univ., China ; Soh, C.B.

This paper considers linear time-invariant decentralized singular systems which are either nonregular or, if they are regular, they have impulsive modes. It derives algebraic necessary and sufficient conditions for making a singular system both regular and impulse-free by decentralized output feedback control laws and decentralized proportional-plus-derivative output feedback control laws.

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 1 )